# SDR IXXA20241111003

- Difficulty date: October 16, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N499AZ
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 90,278 hours, 15,971 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Beam
- Part number: 491B1351000009
- Condition: Gouged
- Location: Thrust Reverser
- Component: Thrust Reverser
- Component part number: 683L137G13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE OTBD T/R LOWER EDGE FRAME IS GOUGED (6 O'CLOCK POS). REF HAECO WO 320009 NON ROUTINE 46560
